# SDR YENA2022060900585

- Difficulty date: June 7, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 054
- Aircraft time: 40,285 hours, 26,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENACE, LIGHTNING STRIKE FR 24 BTW STR 13L-14L CTR FUSELAGE; RE TOMX NR 1946-00023 - LIGHTNING STRIKE AT FASTENER FR 24 STR 13L-14L REPAIRED IAW EMB 190 SRM 53-00-00 REPAIR 53.
